# SDR ASAA0380411

- Difficulty date: April 25, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365991
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND AFT CARGO BAY FLOOR PANEL 3C3 IS CORRODED.  REPLACED FLOOR PANEL PER EA 2550-01066.  (M)
